# SDR MALA954699

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3463 - EN ROUTE TO DTW, THE CREW NOTED GEAR INTRANSIT INDICATIONS FROM THE NOSE GEAR.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED AND FUNCTIONALLY TESTED THE GEAR INDICATION SYSTEM BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
